Skip to content

Advertisement

  • Research Article
  • Open Access

A note on Euler number and polynomials

  • 1Email author,
  • 2,
  • 2 and
  • 2
Journal of Inequalities and Applications20062006:34602

https://doi.org/10.1155/JIA/2006/34602

  • Received: 21 September 2004
  • Accepted: 16 October 2005
  • Published:

Abstract

We investigate some properties of non-Archimedean integration which is defined by Kim. By using our results in this paper, we can give an answer to the problem which is introduced by I.-C. Huang and S.-Y. Huang in 1999.

Keywords

  • Euler Number

[1234567891011]

Authors’ Affiliations

(1)
Department of Mathematics and Computer Science, KonKuk University, Chungju, 380-701, Korea
(2)
Department of Mathematics Education, Kongju National University, Kongju, 314-701, Korea

References

  1. Carlitz L: -Bernoulli numbers and polynomials. Duke Mathematical Journal 1948, 15: 987–1000. 10.1215/S0012-7094-48-01588-9MATHMathSciNetView ArticleGoogle Scholar
  2. Huang I-C, Huang S-Y: Bernoulli numbers and polynomials via residues. Journal of Number Theory 1999,76(2):178–193. 10.1006/jnth.1998.2364MATHMathSciNetView ArticleGoogle Scholar
  3. Kim T: On a-analogue of the-adic log gamma functions and related integrals. Journal of Number Theory 1999,76(2):320–329. 10.1006/jnth.1999.2373MATHMathSciNetView ArticleGoogle Scholar
  4. Kim T: -Volkenborn integration. Russian Journal of Mathematical Physics 2002,9(3):288–298.MATHMathSciNetGoogle Scholar
  5. Kim T: An invariant-adic integral associated with Daehee numbers. Integral Transforms and Special Functions 2002,13(1):65–69. 10.1080/10652460212889MATHMathSciNetView ArticleGoogle Scholar
  6. Kim T: On-adic--functions and sums of powers. Discrete Mathematics 2002,252(1–3):179–187.MATHMathSciNetView ArticleGoogle Scholar
  7. Kim T: Non-Archimedean-integrals associated with multiple Changhee-Bernoulli polynomials. Russian Journal of Mathematical Physics 2003,10(1):91–98.MATHMathSciNetGoogle Scholar
  8. Kim T: On Euler-Barnes' multiple zeta functions. Russian Journal of Mathematical Physics 2003,10(3):261–267.MATHMathSciNetGoogle Scholar
  9. Kim T: -adic-integrals associated with the Changhee-Barnes'-Bernoulli polynomials. Integral Transforms and Special Functions 2004,15(5):415–420. 10.1080/10652460410001672960MATHMathSciNetView ArticleGoogle Scholar
  10. Kim T: Analytic continuation of multiple-zeta functions and their values at negative integers. Russian Journal of Mathematical Physics 2004,11(1):71–76.MATHMathSciNetGoogle Scholar
  11. Kim T, Rim SH: On Changhee-Barnes'-Euler numbers and polynomials. Advanced Studies in Contemporary Mathematics 2004,9(2):81–86.MATHMathSciNetGoogle Scholar

Copyright

© Jang et al. 2006

This article is published under license to BioMed Central Ltd. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advertisement